# SDR UHLA2011040500145

- Difficulty date: April 5, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 11,497 hours, 9,630 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 17070405405
- Part serial: 00159
- Condition: Leaking
- Location: Zone 700
- Part time: 11,497 hours, 9,630 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG WOW SYS FAIL MESSAGE DISPLAYED AFTER LANDING GEAR RETRACTION.  RETURNED TO FIELD AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  NOSE GEAR ALREADY ON DMI FOR LEAKING, SPARE SEAL HAD BEEN ACTIVATED.  MAINTENANCE REPACKED THE NLG STRUT AND THE LEAK CONTINUED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR.
